# SDR DHL9872645D

- Difficulty date: March 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1330
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CHECK, CRACK AT LIGHTENING HOLE AT WEB ON RIGHT SIDE OF VENTRAL STAIRWELL BS 1330 RBL 20.  STOP DRILL CRACK, HFEC, INSTALLED WEB REPAIR PER SRM 51-40-2, 3 BY 3.  N/R 3414.
